MathSciNet Relay Station
MathSciNet bibliographic data
MR984257 82A25 (82A70)
van Dongen, P. G. J. Spatial fluctuations in reaction-limited aggregation. J. Statist. Phys. 54 (1989), no. 1-2, 221–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement